# SDR FDEA202405300744

- Difficulty date: May 30, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63117
- Aircraft time: 6,375 hours, 3,180 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856106
- Condition: Dented
- Location: Main Cargo
- Part time: 6,375 hours, 3,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, FLOOR PANEL 222BFF, SKIN WITH DENTS. MDC, FLOOR PANEL 222BFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B FIG 201 SHEET 2   REV 88 DEC 15/2023
